MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA¿ QUAD XT CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA¿ QUAD XT CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTBA1Q1
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 04/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 1458q, st jude, lead, implanted: (b)(6) 2014; 1888tc, st jude, lead, implanted: (b)(6) 2014.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented to the emergency room after they were walking and felt shocks from their cardiac resynchronization therapy defibrillator (crt-d).The clinician noted the patient had been feeling lightheaded for a few days and was symptomatic to anti-tachycardia pacing (atp).It was added the patient had received multiple shocks and suspected the therapy may have been inappropriately delivered for supra ventricular tachycardia (svt) rather than ventricular tachycardia (vt).The device remains in use at this time.No further patient complications have been reported as a result of this event.

Brand Name
VIVA¿ QUAD XT CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10006631
Report Number3004209178-2020-07804
Device Sequence Number14033641
Product Code NIK
UDI-Device Identifier00643169929319
UDI-Public00643169929319
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2019
Device Model NumberDTBA1Q1
Device Catalogue NumberDTBA1Q1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2020
Initial Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
693565 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age61 YR